# SDR AALA201705169031

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 21,998 hours, 8,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR STICKS IN HOLDER.  LUBRICATED THE GIRT BAR AND HOLDER.  OPERATIONAL CHECKED GOOD.
